Advertisement

How Does Tardive Dyskinesia Affect My Mental Health?

Medically reviewed in January 2022

Tardive dyskinesia can be a side effect of some medications used to treat mental illness. Learn more in this video.

Featured Content

article

Tardive Dyskinesia: What to Expect at Your Appointment

A look at how healthcare providers determine if symptoms are TD or something else.
video

What Are the Symptoms of TD?

While symptoms of tardive dyskinesia can vary from person to person, some symptoms are more common than others.
article

Providing Practical Support to a Loved One With TD

Tips for helping a loved one with tardive dyskinesia with specific tasks or responsibilities.
video

5 Tips for Finding the Best Treatment for Tardive Dyskinesia

Learn the best treatment to ensure you or a loved one with tardive dyskinesia is getting the best care possible.
article

Are There Medications that Treat Tardive Dyskinesia?

Learn about medications called VMAT2 inhibitors, which can help control the symptoms of tardive dyskinesia.